Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 274, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 2, 2014, 10:13 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 2 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2014, 10:13 PM CDT (03:13 UTC)
- Expired
- Aug 2, 2014, 10:15 PM CDT
- In force
- 2 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Boyd County, NE, Holt County, NE
The radar
The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 2982 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966
WUUS53 KLBF 030313
SVRLBF
NEC015-089-030400-
/O.NEW.KLBF.SV.W.0274.140803T0313Z-140803T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 PM CDT SAT AUG 2 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
NORTH CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
EMMET...AND MOVING NORTHWEST AT 5 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BOYD AND NORTH CENTRAL HOLT COUNTIES.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 289 AND 300.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4252 9835 4246 9900 4292 9899 4298 9872
TIME...MOT...LOC 0313Z 135DEG 5KT 4258 9884
HAIL...1.00IN
WIND...70MPH
$$
SPRINGER1 follow-up statement
681 WWUS53 KLBF 030315 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1015 PM CDT SAT AUG 2 2014 NEC015-089-030325- /O.CAN.KLBF.SV.W.0274.000000T0000Z-140803T0400Z/ BOYD NE-HOLT NE- 1015 PM CDT SAT AUG 2 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOLT AND CENTRAL BOYD COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4252 9835 4246 9900 4292 9899 4298 9872 TIME...MOT...LOC 0315Z 135DEG 5KT 4258 9884 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 8:30 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 2, 8:30 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT SAT AUG 2 2014 .SYNOPSIS... ISSUED AT 320 PM CDT SAT AUG 2 2014 THE WESTERN CONUS RIDGE/EASTERN CONUS TROUGH PATTERN CONTINUES IN THE UPPER LEVELS WITH THE CENTRAL PLAINS UNDER THE INFLUENCE OF NORTHWEST FLOW WITH WEAK SHORTWAVES PERIODICALLY MOVING OVER THE RIDGE AND ACROSS THE AREA AS THEY DIVE INTO THE TROUGH. AT 19Z...NOTING A SHORTWAVE TROUGH MOVING INTO NORTHERN SOUTH DAKOTA...WITH ANOTHER OVER SOUTHERN WYOMING. 02.12Z SOUNDINGS SHOWED 700MB TEMPERATURES OF 9C AND 8C AT KUNR AND KLBF RESPECTIVELY...WITH 5C AND 6C AT KABR AND KOAX. THIS WOULD INDICATE THAT ALTHOUGH THE AREA IS UNDER NORTHWEST FLOW...THE WARM AIR ALOFT UNDER THE RIDGE CONTINUES TO STAY IN PLACE ACROSS THE WESTERN PLAINS. HOWEVER...THIS AIR IS NOT WARM ENOUGH TO CAP THE BOUNDARY LAYER. AT THE SURFACE...LOW PRESSURE WAS SITUATED OVER SOUTH CENTRAL SOUTH DAKOTA...JUST NORTH AND EAST OF KVTN WITH A WEAK TROUGH OF LOW PRESSURE EXTENDING SOUTH THEN WEST /TO AROUND KBBW THROUGH KLBF AND KOGA. STRONG HEATING AT THE SURFACE WITH HIGHS IN THE UPPER 80S AND LOW 90S HAS CREATED DEEP MIXING UP TO 600MB AND WITH STEEP LAPSE RATES CONVECTION HAS BEGUN TO DEVELOP ACROSS THE AREA WHERE CONVERGENT BOUNDARIES EXIST. MU CAPES ARE 1500 TO 2000 J/KG BUT THERE IS VERY LITTLE SHEAR OVER ONGOING CONVECTION SO ACTIVITY HAS BEEN VERY UNORGANIZED THUS FAR THIS AFTERNOON. && .UPDATE... ISSUED AT 828 PM CDT SAT AUG 2 2014 THUNDERSTORMS IN SOUTH CENTRAL SOUTH DAKOTA ARE PRODUCING LARGE HAIL...SO WE HAVE UPDATED THE FORECAST FOR NORTH CENTRAL NEBRASKA TO INCLUDE THE POSSIBILITY OF SEVERE THUNDERSTORMS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 320 PM CDT SAT AUG 2 2014 SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THIS EVENING UNTIL LOSS OF DAYTIME HEATING STABILIZES THE BOUNDARY LAYER AND CUTS OFF THE ENERGY INTO THE STORMS. THE SURFACE LOW OVER SOUTH DAKOTA WILL SLOWLY MOVE SOUTHEAST THROUGH THE EVENING WITH THE PRECIPITATION GENERALLY STAYING ALONG AND SOUTH OF AN ARC FROM THE LOW TO KTIF TO KAIA. PRECIPITATION CHANCES WILL SLIDE SOUTH AND EAST THROUGH THE EVENING...AND SHOULD GENERALLY BE DONE BY 06Z. THE RAP AND THE NAM DO INDICATE AN INCREASE IN DEEP LAYER SHEAR AS A SHORTWAVE TROUGH OVER THE DAKOTAS SLIDES SOUTHEAST THIS EVENING. IS NOT OUT OF THE QUESTION TO GET AN ISOLATED STORM THAT IS ABLE TO GET ORGANIZED AND PRODUCE HAIL OR STRONG WINDS...BUT FEEL IT WILL BE SHORT LIVED AND NO REAL THREAT FOR SEVERE STORMS IS CURRENTLY A CONCERN. AS THE SHORTWAVE OVER SOUTH DAKOTA MOVES SOUTHEAST INTO NORTHERN NEBRASKA LATER THIS EVENING AND OVERNIGHT THERE ARE INDICATIONS OF WARM AIR ADVECTION AND STRONGER LIFT AHEAD OF IT...ALONG WITH MOISTURE TRANSPORT IN THE 850MB TO 700MB LAYER. ALTHOUGH NONE OF THIS IS REAL STRONG COULD GET MORE CONVECTION TONIGHT. IF IT DOES DEVELOP...ONE QUESTION WILL BE HOW FAR WEST IT WILL BE. CURRENT SUITE OF MODELS SHOW MOST OF THIS ACTIVITY WILL JUST SKIRT THE LOCAL FORECAST AREA...MAINLY KEEPS IT OVER NORTHEAST NEBRASKA. THEN FOR SUNDAY...NOT MUCH CHANGE IN THE GENERAL WEATHER PATTERN. TEMPERATURES ALOFT WARM SLIGHTLY BUT NOT MUCH SO STILL LOOKING FOR HIGHS NEAR 90 OR IN THE LOW 90S MOST LOCATIONS. WITH THE EXCEPTION OF THE GFS...MODELS ARE ALL DEVELOPING CONVECTION IN THE AFTERNOON ALONG A WEAK SURFACE FRONT FROM NORTHWEST TO SOUTH CENTRAL NEBRASKA. STRONG DAYTIME HEATING WILL AGAIN DESTABILIZE THE LOW LEVELS OF THE TROPOSPHERE AND WILL CREATE STEEP LAPSE RATES WITH MIXING TO NEAR 650MB. ALSO...THERE IS A WEAK SHORTWAVE PROJECTED TO MOVE INTO NORTHWEST NEBRASKA NEAR MID AFTERNOON TO ENHANCE THE LIFT IN THE AREA. AS SIMILAR CONDITIONS OVER THE PAST SEVERAL DAYS HAVE CAUSED DEVELOPMENT OF ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY SEE NO REASON WHY IT WON/T OCCUR AGAIN SUNDAY AFTERNOON AND HAVE ADDED CHANCES FOR PRECIPITATION INTO THE FORECAST. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 320 PM CDT SAT AUG 2 2014 SUNDAY NIGHT...WRN STATES UPPER RIDGE AXIS BUILDS EWD AS UPPER LOW OVER SERN CANADA ALSO SHIFTS EWD. SURFACE HIGH PRESSURE BEGINS TO SLIDE SWD INTO THE GREAT LAKES AND UPPER MISSISSIPPI VALLEY WHICH ALLOWS A WEAK BOUNDARY TO BACK WWD INTO THE NERN PORTION OF THE FCST AREA SUNDAY NIGHT INTO MONDAY. AS THIS HAPPENS...LEE SIDE LOW PRESSURE REDEVLOPS ACROSS THE NRN HIGH PLAINS SETTING UP A BAROCLINIC ZONE ALONG THE PERIPHERY OF THE ERN SIDE OF THE UPPER RIDGE AXIS...ACROSS THE DAKOTAS AND NRN NEBRASKA. THE ULITMATE PLACEMENT OF THIS FRONTAL BOUNDARY WILL BE KEY TO THE PRECIPITATION FCST THROUGH THE WEEK AND IS DISCUSSED FURTHER BELOW. MODELS ARE SIMILAR WITH THIS PLACEMENT BY MONDAY THOUGH DIFFER BEYOND. THE NRN PORTION OF THIS BOUNDARY BECOMES CO-LOCATED WITH AN AREA OF MID LEVEL FRONTOGENESIS SUNDAY EVE WHICH WILL HELP TO GENERATE DEEP LAYER LIFT AND A BETTER CHC OF THUNDERSTORMS NORTH OF NEB SUNDAY EVE. HOWEVER...UPPER NW FLOW HAS GENERATED ISOLATED THUNDERSTORMS IN THE CURRENT PATTERN DUE TO WEAK BOUNDARY INTERACTIONS AND STEEP LAPSE RATES ALOFT...AND WOULD EXPECT A SIMILAR SCENARIO FOR SUNDAY EVE FURTHER SOUTH INTO WESTERN AND NORTH CENTRAL NEB...AND THEREFORE SLIGHT CHANCES FOR THUNDERSTORMS WILL BE IN THE FCST BEFORE MIDNIGHT SUNDAY. MIN TEMPS SUNDAY NIGHT NEAR TO SLIGHTLY ABOVE AVERAGE FOR THIS TIME OF YEAR. MONDAY INTO TUESDAY THE SHIFT IN THE RIDGE AXIS ALONG THE FRONT RANGE ALLOWS SUBSIDENCE AND DRYING TO OCCUR OVER THE HIGHER TERRAIN FURTHER WEST. THIS IN TURN WILL ALLOW FOR A RETURN OF THE NOCTURNAL HIGH PLAINS LLJ WHICH DEVELOPS IN RESPONSE TO THE MORE RAPID COOLING OF THE HIGHER TERRAIN IN THE EVENING COMPARED TO A MORE MOIST ATMOSPHERE FURTHER EAST. THIS LLJ ALSO STRENGTHENS IN RESPONSE TO UPPER PV ANOMALIES ROUNDING THE NOW FLATTENED RIDGE WITH ASSOCIATED SFC CYCLOGENESIS FAVORING THE WY/CO FRONT RANGE AND WRN HIGH PLAINS BY MID WEEK. THIS ALL SETS THE STAGE FOR INCREASED THUNDERSTORM DEVELOPMENT...ESPECIALLY DURING THE LATE EVENING AND OVERNIGHT HOURS...MONDAY AND TUESDAY AND ON INTO THE REST OF THE WEEK. THE PREVIOUSLY MENTIONED FRONTAL BOUNDARY CONTINUES TO SAG FURTHER SWD AND EVENTUALLY ACROSS THE WESTERN AND NORTH CENTRAL PORTION OF NEBRASKA DURING MID WEEK. THE LLJ WILL BE EFFICIENT AT SUPPLYING LOW LEVEL MOISTURE TO THE ATMOSPHERE WHICH WILL BE FURTHER ENHANCED BY TROPICAL MOISTURE MOVING NWD THROUGH THE GREAT BASIN AREA AROUND THE AFOREMENTIONED UPPER HIGH. THE RESULT IS PW VALUES APPROACHING +2 STANDARD DEVIATIONS ABOVE THE MEAN FOR THIS TIME OF YEAR...NEARING 1.75 INCHES BY THU. IN ADDITION...MODEST INSTABILITY DEVELOPS E OF THE STATIONARY/WARM FRONTAL BOUNDARY IN ERN NEB EARLY IN THE WEEK BUT SHIFTS SWWD BY WED/THU TIME FRAME AS DOES THE BOUNDARY. THE SPECIFIC DETAILS OF BOUNDARY LOCATION FROM DAY TO DAY WILL BE DETERMINED LARGELY BY EACH ITERATION OF CONVECTIVE DEVELOPMENT AS MESOSCALE COLD POOL AUGMENTATION OF THE BOUNDARY TAKES PLACE...MAKING SPECIFIC DETAILS OF THUNDERSTORM DEVELOPMENT DIFFICULT. IN GENERAL...THE DEVELOPING LARGE SCALE PATTERN BY MID WEEK SUPPORTS AN INCREASED CONFIDENCE IN INCREASING THUNDERSTORM CHANCES THROUGH THE WEEK. DAYTIME MAX TEMPERATURES WILL BE AVERAGE TO SLIGHTLY ABOVE TO START THE WEEK...BUT WILL LOWER TO BELOW AVERAGE BY THE END OF THE WEEK. THE DIURNAL RANGE OF TEMPS AS THE WEEK PROGRESSES HOWEVER LESSENS WITH LOWS REMAINING NEAR OR ABOVE AVERAGE THROUGH THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 658 PM CDT SAT AUG 2 2014 THUNDERSTORMS IN WESTERN NEBRASKA ARE EXPECTED TO WEAKEN AS THEY LOSE THE ENERGY FROM DAYTIME HEATING. THERE IS STILL A POSSIBILITY OF ANOTHER THUNDERSTORM AT KLBF...BUT THE PROBABILITY IS TOO LOW FOR INCLUSION IN THE TERMINAL FORECAST. ELSEWHERE...STORMS COULD AFFECT OGA AND BBW BEFORE 02Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SYNOPSIS...BROOKS SHORT TERM...BROOKS LONG TERM...JWS AVIATION...SPRINGER
Hazardous weather outlook, Aug 2, 3:33 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT SAT AUG 2 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-032045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT SAT AUG 2 2014 /233 PM MDT SAT AUG 2 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THIS EVENING. THE STORMS WILL PROGRESS EAST/SOUTHEAST OVERNIGHT. A STRONG STORM OR TWO CAN NOT BE RULED OUT...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY NIGHT AND CONTINUING THROUGH THE WEEK WILL BE NUMEROUS CHANCES FOR SCATTERED THUNDERSTORMS. A FEW STRONG STORMS ARE POSSIBLE...HOWEVER WIDESPREAD SEVERE THUNDERSTORM ACTIVITY APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Special weather statement, Aug 2, 8:21 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 821 PM CDT SAT AUG 2 2014 NEZ007-010-030215- BOYD NE-HOLT NE- 821 PM CDT SAT AUG 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT AND EASTERN BOYD COUNTIES UNTIL 915 PM CDT... AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF PICKSTOWN...MOVING SOUTH AT 25 MPH. LARGE HAIL IS POSSIBLE WITH THIS STORM AND WIND GUSTS EXCEEDING 50 MPH ARE LIKELY WITH THIS STORM. THIS STORM WILL BE NEAR... GROSS AROUND 840 PM CDT. SPENCER AROUND 850 PM CDT. BRISTOW AROUND 855 PM CDT. SPENCER DAM AND ANNCAR AROUND 900 PM CDT. MIDWAY AROUND 915 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Local storm report, Aug 2, 9:01 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 8 N SPENCER 42.99N 98.70W
08/02/2014 E0.88 INCH BOYD NE PUBLIC
&&
JGOMEZLocal storm report, Aug 2, 9:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 5 NE BUTTE 42.96N 98.78W
08/02/2014 E1.00 INCH BOYD NE PUBLIC
&&
BTAYLORLocal storm report, Aug 2, 9:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 2 NE BUTTE 42.93N 98.82W
08/02/2014 E1.75 INCH BOYD NE PUBLIC
&&
BTAYLORLocal storm report, Aug 2, 9:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL BUTTE 42.91N 98.85W
08/02/2014 E1.75 INCH BOYD NE 911 CALL CENTER
&&
JGOMEZLocal storm report, Aug 2, 9:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 12 N ATKINSON 42.71N 98.98W
08/02/2014 E1.00 INCH HOLT NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:39 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 51 min |
| Aug 2, 8:58 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| Aug 2, 9:43 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| Aug 2, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.